University Links: Home Page | Site Map
Covenant University Repository

ON APPROXIMATE AND CLOSED-FORM SOLUTION METHOD FOR INITIAL-VALUE WAVE-LIKE MODELS

Akinlabi, G. O. and Edeki, S.O. (2016) ON APPROXIMATE AND CLOSED-FORM SOLUTION METHOD FOR INITIAL-VALUE WAVE-LIKE MODELS. International Journal of Pure and Applied Mathematics, 107 (2). pp. 449-456. ISSN 1314-3395

[img] PDF
Download (125Kb)
Official URL: http://www.ijpam.eu

Abstract

This work presents a proposed Modified Differential Transform Method (MDTM) for obtaining both closed-form and approximate solutions of initial-value wave-like models with variable, and constant coefficients. Our results when compared with the exact solutions of the associated solved problems, show that the method is simple, effective and reliable. The results are very much in line with their exact forms. The method involves less computational work without neglecting accuracy. We recommend this simple proposed technique for solving both linear and nonlinear partial differential equations (PDEs) in other aspects of pure and applied sciences.

Item Type: Article
Uncontrolled Keywords: closed form solution, modified DTM, wave-like equations
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 26 Jan 2017 12:12
Last Modified: 26 Jan 2017 12:12
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/7672

Actions (login required)

View Item View Item